# SDR SWAA2014021225093

- Difficulty date: February 11, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 27,659 hours, 18,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 201804
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT AFT EMERGENCY EXIT LIGHT BULB INOPERATIVE.  REPAIRED BULB IAW MM.
